• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • Jun 26, 2017 News!Vol 7, No 4 has been published with online version 12 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2015 Vol.5(3): 202-206 ISSN: 2010-3697
DOI: 10.7763/IJMO.2015.V5.462

A Local Stability of Mathematical Models for Cancer Treatment by Using Gene Therapy

Dwi Lestari and Ratnasari Dwi Ambarwati
Abstract—This study observed a local stability of mathematical model for cancer treatment by using gene therapy. Started with modelling the Gene Therapy for Cancer Treatment then continued with the discussion about equilibrium point, the model was developed by Lotka-Volterra model. It is very important to investigate the behaviour of equilibrium point such as the stability of that point in certain conditions especially a local stability. Furthermore, simulation of the model was given by taking some certain parameter values.

Index Terms—Cancer, gene therapy, Lotka Volterra, stability.

The authors are with the Department of Mathematics Education, Faculty of Mathematics and natural Science, Yogyakarta State University, Indonesia (e-mail: dwilestari@uny.ac.id, dwilestari.math@gmail.com, naasaa28@gmail.com ).

[PDF]

Cite: Dwi Lestari and Ratnasari Dwi Ambarwati, "A Local Stability of Mathematical Models for Cancer Treatment by Using Gene Therapy," International Journal of Modeling and Optimization vol. 5, no. 3, pp. 202-206, 2015.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com